# SDR SWAA2017040412887

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,768 hours, 24,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 12.  REPAIRED THE LIGHT IAW MM.
